# SDR AALA201811219009

- Difficulty date: November 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 51,982 hours, 26,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR REPORTED BY FLIGHT ATTENDANT IN AFT, THREE ROWS NEAR AFT ENTRY DOOR. DURING DESCENT,  ODOR DISAPATED WHEN COLDER SELECTED ON RIGHT PACK, AT A 10 MINUTE DURATION.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED MCM CARD 05-96-70 TO TROUBLESHOOT. RAN APU, BOTH ENGINES PACKS, NO FINDINGS OR ODOR FOUND. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
